# SDR NOCA00910

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4162260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L DOOR SILL CORROSION AT BS 1667 LBL 56.  REPLACED GUTTER SUPPORT PER SRM 51-10-02.
